Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hölder regularity for solutions to complex Monge–Ampère equations

Tom 113 / 2015

Mohamad Charabati Annales Polonici Mathematici 113 (2015), 109-127 MSC: Primary 32W20, 32U15; Secondary 35J96. DOI: 10.4064/ap113-2-1

Streszczenie

We consider the Dirichlet problem for the complex Monge–Ampère equation in a bounded strongly hyperconvex Lipschitz domain in $\mathbb C^n$. We first give a sharp estimate on the modulus of continuity of the solution when the boundary data is continuous and the right hand side has a continuous density. Then we consider the case when the boundary value function is $\mathcal {C}^{1,1}$ and the right hand side has a density in $L^p(\varOmega )$ for some $p>1$, and prove the Hölder continuity of the solution.

Autorzy

  • Mohamad CharabatiInstitut de Mathématiques de Toulouse
    Université Paul Sabatier
    118 Route de Narbonne
    31062 Toulouse Cedex 09, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek